# SDR WX0A2025080832531

- Difficulty date: August 2, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N287NV
- Make and model: Airbus A320-214
- Aircraft serial: 4508
- Aircraft time: 45,440 hours, 28,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU FAILURE.   REMOVED AND REPLACED EPSU.
